# SDR SWIA202161186

- Difficulty date: July 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INTERCOSTAL AT FS394 TO FS409, AND APPROX. RBL2 HAS CORROSION (MARKED).    (C-CHECK RO 9-21-21)   REPLACED WITH NEW INTERCOSTAL P/N SH670-32075-3 AT FS 394.00 TO FS 409.00, RBL2 REF CRJ700 SRM  51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND DWG #SH670-32050 REV -J. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
